# SDR ASAA2017122422984

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,600 hours, 5,507 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE CALLS INOPERATIVE. UNABLE TO TALK OUT ON ACTIVE SATCOM CHANNEL WHEN CALL IS CONNECTED. TRIED BOTH SATCOM 1/2 CHANNELS TO MEDLINK AS WELL AS DISPATCH, COULD HEAR THE CALLED PARTY FINE BUT PARTY COULD NOT HEAR TRANSMISSIONS. ACFT GROUNDED.  ESTABLISHED CLEAR 2 WAY VOICE COMMUNICATIONS ON SATCOM 1 & 2.  GROUND VERIFICATION SUCCESSFUL IAW AMM 23-15-00/501.
